# SDR C2XA01TY048

- Difficulty date: March 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524792003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, FRAME 64 LOCATED INSIDE OF CARGO BAY WAS FOUND CHAFED.  MAINTENANCE REPAIRED THE DAMAGED AREA IAW EMB GST-0812/01, THE REPAIR WAS FOUND TO BE SATISFCATORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
